Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 513-520
http://dx.doi.org/10.1155/S0161171285000552

More on the Schur group of a commutative ring

Mathematics Department, University of Calgary, Calgary, Alberta T2N 1N4, Canada

Received 10 July 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Mollin, “More on the Schur group of a commutative ring,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 513-520, 1985. https://doi.org/10.1155/S0161171285000552.